[an error occurred while processing this directive] [an error occurred while processing this directive] [an error occurred while processing this directive]Another CNS Relapse | Leukemia Blog - AML Alternative[an error occurred while processing this directive]
Jaymun's Journey Jaymun's Journey Jaymun - Spiritual Connotation: Triumphant Psalm 44:3
Jaymun Foundation
Jaymun's Story Family Photos Jaymun's Blog Medical Information Jaymun's Guestbook Videos of Jaymun Coming soon: Jaymun's Anti-Cancer Recepies

Another CNS Relapse


7/18/2009
Journal, Blood, CSF, CT Scan - 7/18/2009
/

The past few days have not been good for Jaymun and now we are back in the hospital.
Since Wednesday he had been occasionally complaining of "head ouchies" and then vomiting. It has been getting worse.

He had been doing so well for months. (see video from just this Tuesday)
Mid June I relaxed and stopped herbal treatments.
We originally had a diagnostic LP planned for the end of this month.
However ...this Wednesday he started with the headaches and nausea.
Thursday we had a clinic visit and were hoping it was just a touch of the flu.
This morning I took him to the emergency room ...head CT and lumbar puncture.
182 Nucleated Cells, 92% blasts, and something detected on the head CT (chloroma?).

Lumbar Puncture Results - CSF AML Relapse
(LP results)
Head CT Scan - Meningeal Leukemia
(Head CT results)

It has been about a month since we finished the last herbal treatement (last dose June 14)
...we need to start them back up, and probably also get a few intrathecal chemo doses ...triples (methotrexate, hydrocortisone, and cytarabine) in the next few days.


I feel like I let Jaymun down by lapsing in the herbal treatment for the past month (sorry buddy).
Well... this has our full attention. Hopefully we will be able to complete the job that got interrupted here last summer. I'm going to get a head start tonight, and if by tomorrow Jaymun shows dramatic clinical improvement, we may delay the intrathecals. One good thing about being here at the hospital is anti-nausea medicine (Zofran) (so I can actually give him herbal meds without him vomiting them shortly thereafter).


P.S. Say an extra prayer for one of Jaymun's friends - Nadia ...she is where Jaymun was a year ago and needs a miracle. We came in, and met them in the hall going home.
[an error occurred while processing this directive]


Share:
  • Print this article!
  • Digg
  • del.icio.us
  • Facebook
  • Google Bookmarks
  • E-mail this story to a friend!
  • HealthRanker
  • MSN Reporter
  • StumbleUpon
  • Technorati
  • Yahoo! Buzz